Danish Pharmacovigilance Update, March 2016

25 April 2016

News from the EU

  • Inhaled corticosteroids and risk of pneumonia in COPD patients, page 2
  • The European Pharmacovigilance Risk Assessment Committee is reviewing gadolinium contrast agents, page 3
  • Updated precautions for use of idelalisib (Zydelig), page 3
  • EU's list of recommendations on safety signals, page 4

News from the Danish Medicines Agency

  • Childhood vaccinations and reported suspected adverse reactions in Q4 of 2015, page 5
  • Reports of granuloma formation after vaccination with aluminium adjuvant vaccines, page 15
  • Lithium intoxication, page 18
  • Hypotonic solutions for infusion may cause hyponatraemia with severe cerebral symptoms, page 19
  • NSAIDs should be avoided in patients at risk of heart disease, page 20
  • Pregabalin and abuse potential, page 21

Short news

  • List of biological medicines and biosimilars, page 23
  • The DKMA’s annual pharmacovigilance report 2015, page 23
  • Most recent Direct Healthcare Professional Communications (DHPCs), page 23
  • Head of Pharmacovigilance and Editor-in-Chief signs off, page 24

Link

Danish Pharmacovigilance Update March 2016

Did you get answers to your questions?

Please tell us how we can improve our website? Please note that we do not answer questions asked via this feature.